# SDR AALA20130110006

- Difficulty date: January 6, 2013
- Submitted: January 15, 2013
- Operation: Air carrier
- Aircraft: N496AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49734
- Aircraft time: 67,471 hours, 35,190 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO WEB STATION 1212 AREA HAS SEVERAL AREAS OF CORROSION.  INSTALLING DOUBLER IN WEB PER SRM 51-30-05,51-30-02.
